# SDR MASA2016120112521

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 5,431 hours, 3,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP. PLACED ON MEL
